ITEM METADATA RECORD
Title: Constant Angle Property and Canonical Principal Directions for Surfaces in M2(c) × R1
Authors: Fu, Yu ×
Nistor, Ana #
Issue Date: May-2013
Publisher: Birkhäuser
Series Title: Mediterranean Journal of Mathematics vol:10 issue:2 pages:1035-1049
Article number: 10.1007/s00009-012-0219-z
Abstract: In this paper, we study surfaces in Lorentzian product spaces M2(c) × R1. We classify constant angle spacelike and timelike surfaces in S2 × R1 and H2 × R1. Moreover, complete classifications of spacelike surfaces in S2×R1 and H2×R1 and timelike surfaces in M2(c)×R1 with a canonical principal direction are obtained. Finally, a new characterization of the catenoid of the 3rd kind is established, as the only minimal timelike surface with a canonical principal direction in Minkowski 3-space.
ISSN: 1660-5446
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science